# SDR SWAA2022021825495

- Difficulty date: August 24, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30603
- Aircraft time: 63,225 hours, 37,171 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 143A751033
- Condition: Cracked
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY INTERCOSTAL IS CRACKED AT BS 400 TO 420 LBL 24 / REMOVED AND REPLACED FCB INTERCOSTAL BS400 TO BS420 LBL24 P/N 143A7510-33 P/O# 703416 AND ATTACH CLIP BS 400 FWD SIDE P/N 143A7502U155 PO# 703366 IAW SRM 51-40-02 AND DWG 143A7505 REV B 89004U 25AUG18
